Preduals of $Q_p$-spaces.

Research output: Contribution to journalArticlepeer-review


Summary: We prove a weak factorization result for the predual of the space $Q_p$ on the unit disc, that is, we show that functions in this space can be written as sums of products of functions in given weighted Dirichlet and Bergman spaces with the usual control on the norms.
Original languageEnglish
Pages (from-to)605-628
JournalComplex Variables and Elliptic Equations
Issue number7
Publication statusPublished - 2007

Subject classification (UKÄ)

  • Mathematics


Dive into the research topics of 'Preduals of $Q_p$-spaces.'. Together they form a unique fingerprint.

Cite this